Review: could High blood pressure cause Tingling in hands or feet?
We study 208,964 people who have High blood pressure from FDA and social media. Among them, 56 have Tingling in hands or feet (Numbness in hands or feet). Find out below who they are, other conditions they have and drugs they take.
Stay connected: join a mobile support group for people who have High blood pressure and Tingling in hands or feet >>>
High blood pressure
High blood pressure (latest reports from 1,182,452 patients) can be treated by Lisinopril, Atenolol, Hydrochlorothiazide, Amlodipine Besylate, Metoprolol Tartrate, Norvasc.
On Aug, 11, 2014: 208,894 people who have high blood pressure are studied. Among them, 55 (0.03%) have Tingling In Hands Or Feet. They amount to 2.27% of all the 2,423 people who have Tingling In Hands Or Feet on eHealthMe.
Gender of people who have high blood pressure and experienced Tingling in hands or feet * :
|Tingling in hands or feet||65.45%||34.55% |
Age of people who have high blood pressure and experienced Tingling in hands or feet * :
|Tingling in hands or feet||0.00%||0.00%||0.00%||0.00%||12.96%||22.22%||33.33%||33.33% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Tingling in hands or feet||10.91%||56.36%||32.73%||0.00% |
Top co-existing conditions for these people * :
- Anxiety (7 people, 12.73%)
- Pain (6 people, 10.91%)
- High blood cholesterol (5 people, 9.09%)
- Depression (5 people, 9.09%)
- Arthritis (4 people, 7.27%)
- High blood cholesterol and triglycerides (4 people, 7.27%)
- Insomnia (3 people, 5.45%)
- Cholesterol (3 people, 5.45%)
- Back injury (2 people, 3.64%)
- Low thyroid (2 people, 3.64%)
Most common drugs used by these people * :
- Atenolol (10 people, 18.18%)
- Lisinopril (9 people, 16.36%)
- Aspirin (7 people, 12.73%)
- Prednisone (6 people, 10.91%)
- Cymbalta (4 people, 7.27%)
- Micardis (4 people, 7.27%)
- Hydrochlorothiazide (4 people, 7.27%)
- Lipitor (4 people, 7.27%)
- Simvastatin (4 people, 7.27%)
- Ramipril (3 people, 5.45%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group to help out with your experience or learn from others anytime and anywhere:
- group for people who have Tingling In Hands Or Feet and High blood pressure
- group for people who have High blood pressure
Common treatments for High Blood Pressure and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (1 month ago):
Numbness in feet, walking on sand or bunched socks, no pain
From this study (5 months ago):
Been taking Lisinopril 10mg. for approximately 30 days. Two weeks into this medicine my feet began to feel cold(numb) mainly my toes and then within a few minutes approx(20 min. later) they would burn like fire.. I have discontinued this med as of 3 days ago.. I am still have the effects.. Not sure if this is the problem. Wondering if anyone else has encountered this problem... I am in a panic with this.. Not to mention the agony
From this study (6 months ago):
hands and feet go numb - turn white - once they warm up -- tingle until color comes back - could be as much as an hour to hour 1/2 before normal color returns.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: High blood pressure, Tingling in hands or feet
You may be interested at these reviews (what is this?):
- Losartan cause deep vein thrombosis
have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my ...
- Taste loss while taking lisinopril
I have severe loss of taste and appetite since starting lisinopril . I was unsure what the cause was until finding your site. My physician did not know what was causing it and did not even try to find out. In fact she doubled the dose I was taking .
- Viagra causes numbness in feet
When I take Viagra numbness in my feet intensifies and is lingering.
More reviews for: High blood pressure, Tingling in hands or feet
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.